# SDR CALA2017072102298

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 93,327 hours, 20,046 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: LK352
- Part serial: 2821
- Condition: Out Of Tolerance
- Location: Cockpit
- Part time: 29,855 hours, 5,548 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STBY ALT 400 FT OFF, CA 38000, FO 37940 STBY 38400 + 400 AT ALL ALTITUDES. R&R STYBY ALTIMETER PER MM 34-13-06. OPS CK NORMAL.
